# SDR SWIA95626

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Vlv Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE START LIGHT ON AND RT ENGINE START EICAS MESSAGE ON, CLIMBING THROUGH 15,000 FT.  PROBLEM INTERMITTENT ON ABOUT 60 PERCENT OF THE TIME.  PROBLEM APPEARED THROTTLE SENSITIVE.  RETARDING RT THROTTLE, LIGHT GOES OUT AND ADVANCING THROTTLE LIGHT COMES ON, ABOVE 12,000 FT.  REPAIRED CHAFED WIRE AT START VALVE.  GROUND RUN CK GOOD.
